# SDR CA961112045

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ground Lock
- Condition: Not Stowed
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: A, D

## Discrepancy

(CAN) ON CLIMB AFTER GEAR RETRACTED THE MAIN DOORS DID NOT CLOSE AND THE NOSE GEAR DID NOT RETRACT WITH THE NOSE DOORS ALSO STAYING OPEN. ALTERNATE EXTENSION CARRIED OUT AND AIRCRAFT LANDED. MAINTENANCE FOUND THE NOSE GROUND LOCK HAD NOT BEEN STOWED.
